# SDR DALA2022071304877

- Difficulty date: July 7, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 81,341 hours, 26,431 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5636, HISTORY OF FOUL ODOR/ELECTRICAL SMELL IN COCKPIT/FWD CABIN. CORRECTIVE ACTION: CHECKED FWD ACCESSORY COMPARTMENT, E/E COMPARTMENT, COCKPIT AND GALLEYS FOR ODORS. NO DISCREPANCIES NOTED AT THIS TIME. CHECKED E/E NO TROUBLE FOUND. CHECKED FOR ODORS, SMOKE WITH PACKS RUNNING AND ALL ELECT EQUIPT ON. CHECKED GALLEYS, CABIN, FLIGHT DECK, E+E, FWD E+E, NO SMELL /SMOKE NOTED. CHECKED APU FOR OIL LEAKS, NONE FOUND. CHECKED FOR ODORS, SMOKE WITH PACKS RUNNING AND ALL ELECTRICAL EQUIPMENT ON. CHECKED GALLEYS ,CABIN FLT DECK,E&E, CARGO FWD & AFT, PACK BAY ,APU NO SMELL/ SMOKE NOTED. (2310153)
